# SDR COEA2016100702919

- Difficulty date: October 7, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 28,613 hours, 36,444 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Smoke Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7284, ENROUTE CREW RECEIVED A MASTER WARNING LIGHT WITH FORWARD SMOKE INDICATION ON CREW ALERTING PANEL. THE CREW STAYED IN THE PATTERN AND MADE A SAFE LANDING IN LUBBOCK. NO SMOKE WAS SEEN BY THE CREW AND NO EMERGENCY WAS DECLARED. MAINTENANCE INSPECTED INSTALLATION AND WIRING AND CLEANED ALL SMOKE DETECTORS.  TESTED EACH DETECTOR WITH CANNED SMOKE TO ENSURE PROPER OPERATION. OPERATIONAL CHECK CONFIRMED PROPER OPERATION AND AIRCRAFT WAS RETURNED TO SERVICE.
